# SDR SWIA201335103

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 24,980 hours, 22,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT LENS IS FALLING DOWN.  FLT 2915 RESECURED NR 3 CEILING EMERGENCY OVERHEAD LIGHT LENS.
